There is no Breast Cancer reported by people with Blepharitis yet. We study people who have Breast Cancer and Blepharitis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Blepharitis (chronic inflammation of the eyelid) can be treated by Doxycycline, Doxycycline hyclate, Azasite, Minocycline hydrochloride, Claritin-d (latest reports from 2,208 Blepharitis patients)
Breast cancer has been reported by people with breathing difficulty, death, rashes, diarrhea, joint pain (latest reports from 103,130 Breast cancer patients).
On Sep, 30, 2016
No report is found.
* Approximation only. Some reports may have incomplete information.
I started on Letrozole to shrink my breast cancer tumor. It worked for while, then I had the tumor removed. I said no to chemo and radiation. My oncologist recommends that I stay on this evil drug for at least 5+ years. I can barely tolerate the many side effects from this drug. My surgery was 4 months ago. Total time taking this has been 1 year and 4 months. The side effects seem to be getting worse, especially the hair, depression and overall feeling of my bones crumbling. I am 55 and was diagnosed at 53. I cry everyday and am trying to find a way to deal with this but so far have not found a way. I am wanting to quit taking this and get back to my better quality of life. There are NO guarantees about being "cancer free", so I just want to enjoy my life again. I feel like I have aged decades. I am taking a holistic approach and take many supplements, use essential oils, Noni juice, etc. so I am being proactive about my survival. I feel like this drug is killing me. Any comments are welcome.
I began Nov. 30 2015 receiving intraocular injections every 5 to 7 weeks (depending on condition of my retina) for wet macular degeneration. The drug seems very effective in repairing my retinas, however I have severe, extremely painful reaction several hours later which I'm told is related to my blepharitis: inflamed eyelids that irritate my eyeball as well; profuse tearing that floods sinuses on that side and causes more pain; confusion and anxiety; and once the flood of tears subsides, oozing cream colored opaque goo seemingly from the edge of my eyelids. 2 ophthalmologists have told me as long as there is no discernable damage later, I must just go through this every time for several hours to save my vision. Does anyone else experience something like this? And is there ANYTHING that might at least relieve it while this is happening? Thank you!!!
The list of conditions and medications is not complete. I feel my immune system is very compromised and want some ideas on how to increase my immunity. I exercise on a regular basis, walk nearly every day, am trying to eat better, take vitamins etc, don't smoke or drink, go to doc and take their ...
My oncologist just prescribed Anastrozole. I was taking Tamoxifen before but my breast cancer came back. I had chemo and radiation and lost my hair with the chemo. My hair is finally coming back. Am I going to lose it again when I start taking Anastrozole?? I dont want to be bald again.
I started on Letrozole to shrink my breast cancer tumor. It worked for while, then I had the tumor removed. I said no to chemo and radiation. My oncologist recommends that I stay on this evil drug for at least 5+ years. I can barely tolerate the many side effects from this drug. My surgery was 4 ...
I'm really struggling with side effects of Femara. I have pain in thumbs and constant pins and needles in my fingers and hands. Woke up this morning with bent over fingers. I can't sleep and have pain in my thighs I need help
Hello I had been taking trazadone and cyproheptadine for 3 years when I was diagnosed with Stage 2b breast cancer. I had no idea there could be a link until just now. I would love to hear more about your experiences. Thank you Deanna Scott
I began Nov. 30 2015 receiving intraocular injections every 5 to 7 weeks (depending on condition of my retina) for wet macular degeneration. The drug seems very effective in repairing my retinas, however I have severe, extremely painful reaction several hours later which I'm told is related to ...
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.